Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

I have been suffering with really bad lower abdominal pain and cramping

My doctor attempted to fit me with the mirena coil a couple of days ago and couldnt do it due to it being too painful to complete the fit. since then I have been suffering with really bad lower abdominal pain and cramping but no bleeding although heavier than normal discharge. will this settle down or should I seek medical advice ?
Asked On : Mon, 12 Apr 2010
Answers:  3 Views:  755
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Yes you should. The discharge also neds to be checked to make sure there is no infection. Take antispasmodics for pain relief, and meet your doctor at the earliest.

Answered: Fri, 16 Apr 2010
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
as per your information it may be that manipulation did cause some spasm of the uterine muscle and causing pain
persistent pain might be due to some infection

consultation with treating doctor and check up for proper treatment required
hope you are doing fine now
Answered: Sun, 11 Dec 2011
I find this answer helpful
  Anonymous's Response
I went to have a Mirena Coil removed today (had it for 5 years). It could not be found & so I will be referred to the hospital for it to be removed surgically. I am completely against this - I am 44 and have never had a day off work or been in hospital. What will happen if I simply ignore it and leave it where it is. It took an awful lot of courage to have it put in and make the appointment for it to be removed and am finding this a little distressing.
Answered: Thu, 16 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor